Integral chow rings of toric stacks

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The goal of this paper is to compute integral Chow rings of toric stacks and prove that they are naturally isomorphic to Stanley-Reisner rings.

Original languageEnglish
Pages (from-to)4709-4725
Number of pages17
JournalInternational Mathematics Research Notices
Issue number24
DOIs
Publication statusPublished - 2009 Dec 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Integral chow rings of toric stacks'. Together they form a unique fingerprint.

Cite this